Items where Author is "Keleti, Tamás"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 4.

Keleti, Tamás and Matolcsi, Máté and de Oliveira Filho, F. M. and Ruzsa, Z. Imre (2016) Better Bounds for Planar Sets Avoiding Unit Distances. DISCRETE AND COMPUTATIONAL GEOMETRY, 55 (3). pp. 642-661. ISSN 0179-5376

Elekes, Márton and Keleti, Tamás (2015) Decomposing the real line into Borel sets closed under addition. MATHEMATICAL LOGIC QUARTERLY, 61 (6). pp. 466-473. ISSN 0942-5616

Laczkovich, Miklós and Császár, Ákos and Elekes, Márton and Keleti, Tamás and Máthé, András and Mátrai, Tamás (2010) Valós függvénytan és általános topológia = Theory of Real Functions and General Topology. Project Report. OTKA.

Keleti, Tamás and Csörnyei, Marianna and Elekes, Márton and Mátrai, Tamás (2008) Valós függvénytani kutatások = Topics in Real Analysis. Project Report. OTKA.

This list was generated on Thu May 24 10:58:58 2018 CEST.